Bluelight

Thread: SSRI Withdrawal Lasting 2+ Years? Please Help

Results 1 to 5 of 5
  1. Collapse Details
    SSRI Withdrawal Lasting 2+ Years? Please Help 
    #1
    Exclamation
    Hi, it's been more than two years since my last antidepressant Effexor pill. I was on a mega high dosage of 300 mg. I also took adderall rx from 2013-2016Everyday I experience these electric shock symptoms in my head. I feel like I'm suffering from a constant low grade irritable depression 24/7. Drinking coffee or using any type of stimulants can send me into an anxious, super irritable state with heart palpitations. (It only 'works' (slight mood+motivation boost) if I use once every 2-3 days)I figured I should have recovered by now considering All the things I've read online says that withdrawal only last few weeks to months, so why am I still having them 2 yrs later? Sleep + exercise only helps my mood go from baseline shitty -> less shittyShould I see a doctor and go back on the pills? Or is that a bad idea since I've made it this far? it feels like its never going to get better, feel like I might be permanently brain damaged...
    Reply With Quote
     

  2. Collapse Details
     
    #2
    If it is that bad I would consider a low dose of a long acting SSRI like Fluoxetine to see if it help with any of the symptoms you have.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Quote Originally Posted by freesolo123 View Post
    If it is that bad I would consider a low dose of a long acting SSRI like Fluoxetine to see if it help with any of the symptoms you have.
    is there any particular reason for prozac? I know people use the long acting duration of it to taper off other antidepressants, but in my case I would be going back on an antidepressant without any intention of quitting. The half life doesn't really matter since I'd be dosing daily.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    I was only using prozac because of the half life, with that not being a issue I would do what you are saying are restart your SSRI of choice.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Moderator
    Mental Health

    Join Date
    Jul 2008
    Location
    on planet earth
    Posts
    7,325
    I believe Prozac is usually what people might start with. I was told that it tends to be a bit stimulating and cerebral. Of course, it may also cause hypomania, which most doctors would opine as a clue to a possible bipolar condition.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •